The Cause Of A Lot Of Blood And Pain When Urinating After Taking Uterine Cleansers After A Miscarriage?
Morning, I am Annisa. Last week I had a miscarriage at the age of the fetus of about 6 weeks because of fatigue, after that I took medication for fear of not having a clean uterus. Before the miscarriage comes out of bright red blood from the vagina like a spots, the next day more and more blood comes out accompanied by mucus and then the fetus comes out as big as a sea horse, after bleeding it still comes out but not much, the next day the blood doesn’t come out anymore. Because I’m afraid the womb isn’t clean so I drink it, after drinking it, blood comes out more or less after two days after that, it’s not bleeding anymore, but I miss my pain when urinating. That’s why? Thank you
Hello Annisa, Thank you for the question.
Complaints of pain when urinating can be caused by a number of the following conditions:
urinary tract infection
Further examination by a doctor is needed to find out the cause. Before the symptoms get worse you should immediately consult a doctor. The doctor needs to ask further about your condition, examine you, and conduct further tests such as urine or ultrasound. The treatment that will be given by a doctor will be adjusted to your condition.
Miscarriage is the cessation of pregnancy at less than 20 weeks' gestation. Miscarriage can be caused by various factors. Every woman who has a miscarriage is strongly recommended to consult an obstetrician for further examination. In addition to knowing your condition, an examination by a doctor also aims to ascertain whether your uterus is clean from the rest of the fetal tissue or not. To ensure the uterus is clean from the rest of the fetal tissue is not enough just to know from the bleeding that occurs. An ultrasound examination is needed to examine your uterus. If there is still residual fetal tissue in your uterus, this condition can cause further complications such as infection of the uterus. Therefore, you are still encouraged to consult further with an obstetrician for further examination. Avoid taking any medication that is not in accordance with the doctor's recommendations to avoid further health effects.
In the meantime, please increase your consumption of water and avoid the habit of holding urinating. Make it a habit to wipe the genital area from front to back after BAK, avoid using tight pants, and always use underwear that is easy to absorb sweat.
Hopefully this information helps you.